Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 11 found articles
 
 
  The restricted EM algorithm under linear inequalities in a linear model with missing data
 
 
Title: The restricted EM algorithm under linear inequalities in a linear model with missing data
Author: Zheng, Shurong
Shi, Ningzhong
Guo, Jianhua
Appeared in: Science in China. Series A, Mathematics, physics, astronomy
Paging: Volume 48 () nr. 6 pages 819-828
Year: 2008-08-05
Contents:
Publisher: Science in China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 11 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands